Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 8, Number 2

All articles in this issue are freely accessible.

Algebra extensions and nonsingularity
Joachim Cuntz and Daniel Quillen.
J. Amer. Math. Soc. 8 (1995), 251-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1303029
Flat vector bundles, direct images and higher real analytic torsion
Jean-Michel Bismut and John Lott.
J. Amer. Math. Soc. 8 (1995), 291-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1303026
Invariant differential operators and an homomorphism of Harish-Chandra
T. Levasseur and J. T. Stafford.
J. Amer. Math. Soc. 8 (1995), 365-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1284849
Cyclic homology and nonsingularity
Joachim Cuntz and Daniel Quillen.
J. Amer. Math. Soc. 8 (1995), 373-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1303030
Schubert polynomials for the classical groups
Sara Billey and Mark Haiman.
J. Amer. Math. Soc. 8 (1995), 443-482
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290232
On the locus of Hodge classes
Eduardo Cattani, Pierre Deligne and Aroldo Kaplan.
J. Amer. Math. Soc. 8 (1995), 483-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273413
American Mathematical Society